Article Details

Algebras with irreducible module varieties I

Oleh   GRZEGORZ BOBINSKI [-]
Kontributor / Dosen Pembimbing : Jan Schröer
Jenis Koleksi : Jurnal elektronik
Penerbit : STEI - Teknik Informatika
Fakultas : Sekolah Teknik Elektro dan Informatika (STEI)
Subjek : Algebra
Kata Kunci : Module variety, Scheme of representations, Geometrically irreducible algebra
Sumber : Advances in Mathematics 343 (2019) 624 – 639
Staf Input/Edit : Dwi Ary Fuziastuti   Ena Sukmana
File : 1 file
Tanggal Input : 2019-02-07 09:18:15

We call a finite-dimensional K-algebra Ageometrically irreducibleif for all d ? 0 all connected components of the affine scheme of d-dimensional A-modules are irreducible. We show that the geometrically irreducible algebras without loops (this includes all algebras of finite global dimension) are the hereditary algebras. We also show that truncated polynomial rings are the only geometrically irreducible local algebras. Finally, we formulate a conjectural classification of all geometrically irreducible algebras.